Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 10, Number 4

All articles in this issue are freely accessible.

The summability of the developments in Bessel functions, with applications
Charles N. Moore.
Trans. Amer. Math. Soc. 10 (1909), 391-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500847
Singular points of ordinary linear differential equations
George D. Birkhoff.
Trans. Amer. Math. Soc. 10 (1909), 436-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500848
Automorphisms of order two
G. A. Miller.
Trans. Amer. Math. Soc. 10 (1909), 471-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500849
Resolution into involutory substitutions of the transformations of a non-singular bilinear form into itself
Dunham Jackson.
Trans. Amer. Math. Soc. 10 (1909), 479-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500850
On singular points in the approximate development of the perturbative function
Frank Walker Reed.
Trans. Amer. Math. Soc. 10 (1909), 485-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500851
Errata: “Generalization of the groups of genus zero” [Trans. Amer. Math. Soc. 8 (1907), no. 1, 1–13; 1500770]
G. A. Miller.
Trans. Amer. Math. Soc. 10 (1909), 510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500485
Errata: “Natural families of trajectories: conservative fields of force” [Trans. Amer. Math. Soc. 10 (1909), no. 2, 201–219; 1500834]
Edward Kasner.
Trans. Amer. Math. Soc. 10 (1909), 510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500486
Indices, volumes 1-10: 1900-1909
Trans. Amer. Math. Soc. 10 (1909), 511-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions